# SDR SWIA2023050100020

- Difficulty date: April 20, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 43,215 hours, 39,781 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT M/L/G  WHEEL WELL. BRAKE PRESSURE TRANSDUCER BRACKET CRACKED.     (C-CHECK RO 4/26/2023)    REMOVED CRACKED AND INSTALLED NEW BRAKE PRESSURE TRANSDUCER MOUNT BRACKET IN RH MLG WHEEL WELL - REF REO 601R-53-42-007, REV A, DATE 31-JAN-2006. OPERATIONAL AND LEAK CHECKS PASSED.  COMPLIED WITH TASK CARD 51-900-1003-SKY AND MAJOR REPAIR (M-337).
